# SDR SIMA1876

- Difficulty date: July 5, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145249
- System (JASC): 2730 · Elevator Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3441 - BOTH CAPTAIN AND FIRST OFFICER PITCH TRIM FAILED IN FLIGHT.  RESET PITCH TRIM BREAKER NR 1.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
